REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21373
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorBraselmann, Patrick-
dc.contributor.authorKoepke, Peter-
dc.date.accessioned2026-10-29T13:30:11Z-
dc.date.available2026-10-29T13:30:11Z-
dc.date.issued2005-
dc.identifier.citationFormalized Mathematics, Volume 13, Issue 1, Pages 41-44pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21373-
dc.description.abstractThis article is part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Godel’s famous completeness theorem (K. Godel, “Die Vollstandigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte fur Mathematik und Physik 37 (1930), 349-360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The first main result of the present article is that the derivablility of a sequent doesn’t depend on the ordering of the antecedent. The second main result says: if a sequent is derivable, then the formulas in the antecendent only need to occur once.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleConsequences of the Sequent Calculuspl
dc.typeArticlepl
dc.rights.holder© 2005 University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.description.AffiliationPatrick Braselmann - University of Bonnpl
dc.description.AffiliationPeter Koepke - University of Bonnpl
dc.description.referencesGrzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377–382, 1990.pl
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41–46, 1990.pl
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91–96, 1990.pl
dc.description.referencesGrzegorz Bancerek. Sequences of ordinal numbers. Formalized Mathematics, 1(2):281–290, 1990pl
dc.description.referencesGrzegorz Bancerek. Zermelo theorem and axiom of choice. Formalized Mathematics, 1(2):265–267, 1990.pl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107–114, 1990.pl
dc.description.referencesPatrick Braselmann and Peter Koepke. A sequent calculus for first-order logic. Formalized Mathematics, 13(1):33–39, 2005.pl
dc.description.referencesCzesław Byliński. A classical first order language. Formalized Mathematics, 1(4):669–676, 1990.pl
dc.description.referencesCzesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529–536, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55–65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153–164, 1990.pl
dc.description.referencesCzesław Byliński. Some properties of restrictions of finite sequences. Formalized Mathematics, 5(2):241–245, 1996.pl
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165–167, 1990.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9–11, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67–71, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73–83, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181–186, 1990.pl
dc.identifier.eissn1898-9934-
dc.description.volume13pl
dc.description.issue1pl
dc.description.firstpage41pl
dc.description.lastpage44pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Formalized Mathematics, 2005, Volume 13, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Consequences_of_the_Sequent_Calculus.pdf81,16 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons